The exponential function of locally connected compact abelian groups

Hofmann KH, Morris SA, Poguntke D (2004)
Forum Mathematicum 16(1): 1-16.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Hofmann, Karl H.; Morris, Sidney A.; Poguntke, DetlevUniBi
Abstract / Bemerkung
It is shown that the following four conditions are equivalent for a compact connected abelian group G: (i) the exponential function of G is open onto its image; (ii) G has arbitrarily small connected direct summands N such that G/N is a finite dimensional torus; (iii) the arc component G(a) of the identity is locally arcwise connected; (iv) the character group (G) over cap is a torsion free group in which every finite rank pure subgroup is free and is a direct summand.
Erscheinungsjahr
2004
Zeitschriftentitel
Forum Mathematicum
Band
16
Ausgabe
1
Seite(n)
1-16
ISSN
0933-7741
Page URI
https://pub.uni-bielefeld.de/record/1609075

Zitieren

Hofmann KH, Morris SA, Poguntke D. The exponential function of locally connected compact abelian groups. Forum Mathematicum. 2004;16(1):1-16.
Hofmann, K. H., Morris, S. A., & Poguntke, D. (2004). The exponential function of locally connected compact abelian groups. Forum Mathematicum, 16(1), 1-16. https://doi.org/10.1515/form.2004.004
Hofmann, K. H., Morris, S. A., and Poguntke, D. (2004). The exponential function of locally connected compact abelian groups. Forum Mathematicum 16, 1-16.
Hofmann, K.H., Morris, S.A., & Poguntke, D., 2004. The exponential function of locally connected compact abelian groups. Forum Mathematicum, 16(1), p 1-16.
K.H. Hofmann, S.A. Morris, and D. Poguntke, “The exponential function of locally connected compact abelian groups”, Forum Mathematicum, vol. 16, 2004, pp. 1-16.
Hofmann, K.H., Morris, S.A., Poguntke, D.: The exponential function of locally connected compact abelian groups. Forum Mathematicum. 16, 1-16 (2004).
Hofmann, Karl H., Morris, Sidney A., and Poguntke, Detlev. “The exponential function of locally connected compact abelian groups”. Forum Mathematicum 16.1 (2004): 1-16.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar